Displaying 19 questions associated with Endometriosis.
This is why I hate doctors... in my area, they are jerks and care only about themselves and their career... here it is.. The other night, I couldn't sleep. i knew I had a UTI and felt terrible, but dealt with it because I don't trust doctors. Sometimes I can treat it myself with... read more
I am 23 yo and was prescribed 10 mg of provera for 7 days to stop the bleeding and then take a pap smear. I had no menstrual periods with some dryness for at least 3 months and then started spotting about 5 months ago so I went to the doctor. My last pill was a week ago and 3 days later I started... read more
... prescribe pain meds.any advice
I am currently taking Lupron to treat Endometreosis and the side-effects are too severe and I am considering discontinuing treatment. I would like to know how long after I stop taking it, will I start feeling normal again?
I take tramadol 50-100mg, 2-3x/day for moderate to severe endometriosis pain (for several years). I'm battling a particularly stubborn bought of insomnia and melatonin/herbal remedies are failing me. I prefer not to take benzodiazepines or Ambien, Soma, or anything of that nature. Have had... read more
I had my first injection a week ago. I have stage 4 endo and PCOS. I haven't had any hot flashes yet but I've had a headache everyday since I got the shot. Has anyone else had this problem? I had a large cyst removed from my left ovary about four months ago so my doctor recommended Lupron... read more
... afford the lap (surgery) and since long term use of narcotics is a bad idea my doctor started me on tramadol. Since there is no cure for endo., I'm looking at pain relief regularly (once a month for approx. a week) and I found that the tramadol does help. As problems have advanced, I... read more
Hi, I got the Lupron Depot shot (11.25mg, 3-month) almost 3 weeks ago. So far I haven't seen any change with my symptoms or haven't experienced any hot flashes or anything. By the way, my endo is very mild, two spots close to my bladder, each less than 1cm. But it's very painful, and... read more
On Dec. 29th, 2011 I had what I thought would be my last period for awhile. It was heavy for about 5 days. I received the Depot Lupron shot on Jan 5th. After the 5 days of my period, I contintued to spot up until January 11th. Once I quit spotting, I thought I would not have my period again until... read more
... your system? I started the shot back in Feb 2012 which was my first shot. Again in march (2nd shot) April (3rd shot) Which I had problems after I got the shot. I missed a month after my third because I was in bed with sciatic nerve problems from where the nurse gave me the shot in my back. and... read more